# SDR SWAA2017121318418

- Difficulty date: November 9, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11078
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING AFT ESCAPE EXIT LIGHT CONNECTOR D11078 BROKEN.  R&R CONNECTOR IAW WDM & AMM.
